advertisement
Question
Posted by: Rosie | 2009-06-16

Anti Depressants

I have been on anti depressants for years. Currently on Venlor 150mg SR. I am experiencing one side effect very badly : excessive sweating. Is there any other tablet that does not have this terrible side effect? I cannot stop using it - do not want to be in the dark hole again!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Rosie

Excessive sweating is indeed a side-effect of venlafaxine, the active ingredient of Venlor. Unfortunately the same adverse effect is possible with other products in the same pharmacological class. It is therefore advised that you discuss this with your doctor to determine whether a different class of medication would be suitable.

Best of luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement